Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On complete Bergman metrics


Author: Shoshichi Kobayashi
Journal: Proc. Amer. Math. Soc. 13 (1962), 511-513
MSC: Primary 32.60; Secondary 57.60
DOI: https://doi.org/10.1090/S0002-9939-1962-0141795-0
MathSciNet review: 0141795
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Bergman, Ueber die Kernfunktion eines Bereiches und ihr Verhalten am Rande, J. Reine Angew. Math. 169 (1933), 1-42; 172 (1935), 89-128.
  • [2] H. Bremermann, Holomorphic continuation of the kernel function and the Bergman metric in several complex variables, Lectures on functions of a complex variable, University of Michigan Press, Michigan (1955), 349-383. MR 0074058 (17:529f)
  • [3] S. Kobayashi, Geometry of bounded domains, Trans. Amer. Math. Soc. 92 (1959), 267-290. MR 0112162 (22:3017)
  • [4] J. Mehring and F. Sommer, Kernfunktion und Hüllenbildung in der Funktionentheorie mehrerer Veränderlichen, Math. Ann. 131 (1956), 1-16. MR 0077650 (17:1071f)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32.60, 57.60

Retrieve articles in all journals with MSC: 32.60, 57.60


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0141795-0
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society